Homomorphisms and Derivations from B(E)

Dales, H.G. and Loy, Richard J. and Willis, G. A. (1994) Homomorphisms and Derivations from B(E). Journal of Functional Analysis, 120 (1). pp. 201-219. ISSN 0022-1236

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Functional Analysis
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2603
Subjects:
ID Code:
67623
Deposited By:
Deposited On:
21 Nov 2013 10:30
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:42